# SDR UALA2011091604998

- Difficulty date: September 16, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 43,597 hours, 17,791 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Servo Control
- Part number: 31075270
- Part serial: 133144
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MOD - TO HEAVY MOD VIBRATION FELT DURING CLIMB 339IAS.  FL250  CLIMBING  VIBRATION CAME ON ABRUPTLY AND FELT AS IF SOMETHING WAS GOING TO COME OFF.  AFT FLT ATTENDANT THOUGHT IT WAS SEVERE, 100 TIMES STRONGER THAN ANYTHING SHE HAS EVER FELT. OPBLM FIELDS.  SAMC TEXT: CREW UPDATE; VIBRATION STOPPED AFTER SLOWING BELOW 320KTS AND LEVELING OFF.  STAYING AT FL240.
